Percolation of finite-sized objects on a lattice

Amritkar, R. E. ; Roy, Manojit (1998) Percolation of finite-sized objects on a lattice Physical Review E, 57 (2). pp. 1269-1272. ISSN 1063-651X

PDF - Publisher Version

Official URL:

Related URL:


We study the percolation of finite-sized objects on two- and three-dimensional lattices. Our motivation stems, on one hand, from some recent interesting experimental results on transport properties of impurity-doped oxide perovskites, and on the other hand from the theoretical appeal that this problem presents. Our system exhibits a well-defined percolation threshold. We estimate the size of magnetic polarons, believed to be the carriers of the above-mentioned transport. We have also obtained two critical exponents for our model, which characterize its universality class.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:474
Deposited On:21 Sep 2010 10:36
Last Modified:16 May 2016 11:42

Repository Staff Only: item control page